# SDR SWIA200718563

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 33,024 hours, 27,513 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 3 FLUID LEVEL IS 0%, FLIGHT NR 3763.  REPLACED NOSE GEAR ACTUATOR AND PUMP 3B PRESSURE FLEXLINES IAW 32-33-01 AND 29-12-03.  SERVICED NR 3 HYD SYSTEM.
